Fastum Ketoprofen 2.5% 50g

Fastum Ketoprofen 2.5% 50g

Fastum Ketoprofen 2.5% 50g

Regular price ₦4,500.00
/
  • Shipping Within Nigeria
  • Secure payments
  • Low stock - 4 items left
  • Inventory on the way
Tax included. Shipping calculated at checkout.
Fastum 2.5 % Gel contains a medicine called ketoprofen. It belongs to a group of medicines called Non-Steroidal Anti-inflammatory Drugs (NSAIDs). Fastum Gel is used to reduce inflammation, relieve the pain of soft tissue injuries, and acute strains and sprains. Fastum Gel should only be used by adults and children over 12 years of age.

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

More from Cream
Palmer's Coconut Oil Formula
Palmer's
₦9,500.00
Sale
MEN ENLARGING CREAM
JAGUAR
Sale price ₦2,650.00 Regular price ₦3,000.00 Save ₦350
BRIGHTENING VITAMIN C
Avana
from ₦2,300.00
Sale
HONEY AND ALMOND FACIAL SCRUB
Avana
Sale price ₦2,000.00 Regular price ₦2,500.00 Save ₦500
Sale
CARE LINE NATURALS FACE&BODY SCRUB
CARE LINE
Sale price ₦5,300.00 Regular price ₦5,500.00 Save ₦200
Sale
GLYCERIN AND ROSE WATER
Boots
Sale price ₦6,300.00 Regular price ₦7,000.00 Save ₦700
Recently viewed